# SDR AALA20101104TUL12

- Difficulty date: March 6, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 43,573 hours, 21,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4001088
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS WERE INOPERATIVE.  REPLACED LIGHT PLUG CONNECTOR AT SEAT ROWS 22.  OPS CHECKS NORMAL.
